By the same authors

From the same journal

From the same journal

Mutually Unbiased Product Bases for Multiple Qudits

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Physics
DateE-pub ahead of print - 14 Mar 2016
DatePublished (current) - Mar 2016
Issue number3
Volume57
Number of pages12
Early online date14/03/16
Original languageEnglish

Abstract

We investigate the interplay between mutual unbiasedness and product bases for multiple qudits of possibly different dimensions. A product state of such a system is shown to be mutually unbiased to a product basis only if each of its factors is mutually unbiased to all the states which occur in the corresponding factors of the product basis. This result implies both a tight limit on the number of mutually unbiased product bases which the system can support and a complete classification of mutually unbiased product bases for multiple qubits or qutrits. In addition, only maximally entangled states can be mutually unbiased to a maximal set of mutually unbiased product bases.

Bibliographical note

© 2016 AIP Publishing LLC This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations